# SDR 00FDEA00331

- Difficulty date: May 9, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 70,141 hours, 17,907 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CTR LEAD EDGE TEE ANGLE CRACKED.  LEFT HORIZONTAL STAB CTR LEAD EDGE TEE ANGLE CRACKED.  *S/D*  REMOVED AND REPLACED PER 51-31-01 VOL II.
